Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chest congestion, pain on the left side. Suggestions?

for the past few days I feel like there is a ball in my chest - almost like food is stuck and I need to drink a big glass of water to get it down - only that does not help! It is driving me crazy! On the weekend I also had pain/discomfort on the left side of my chest and in the same spot in my back. I never have chest of back pain . It doesn t hurt necessarily, but is very uncomfortable. I feel full all the time
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ACID PEPSTIC DISASE may be the cause for your sufferings.

possible causes;
-over eating
-eating junk and spicy food
-taking too much pain killers, steroids, antibiotics,
-sedentary lifestyle
--emotional upset
-smoking and drinking are some possible causes.

I hope this is helpful for you, thank you          
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor